# SDR AALA201603159013

- Difficulty date: March 9, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 46,335 hours, 26,731 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55280004004
- Part serial: CG5097
- Condition: Saturated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  LT ELEVATOR UPPER SURFACE HAS INDICATIONS OF TRAPPED WATER, AT 5.5" FROM THE TE & 13" & 155.5" FROM THE INBD EDGE.  REPAIRED ELEVATOR IAW SRM 55-21-11 PARAGRAPH 5 D.
